International Journal of Computer Mathematics Volume 2. Peter H. Friedlander, Randall Rustin.
International Journal of Computer Mathematics Volume 2

International Journal of Computer Mathematics Volume 2

London: Gordon & Breach Publishing Group, 1970. Octavo; G+ Hardcover; Red spine with Gold text; Boards strong, some edgewear, some shelfwear, black marks/ smudging on both covers, otherwise clean; Textblock has Library ink stamps on all edges, front endpaper and pastedown, rear endpaper and pastedown, and title pages of each section, writing in pencil and pen on the title page of each section, scuffing to title page of section 2, Library folder on rear pastedown, Library of Congress stamp on rear endpaper, scuffing to page 358, otherwise clean; 358 pp; Ex-Library.

15-491-1320117

FP New Rockville Stock

Price: $100

See all items in S/S Collection